# SDR AALA202508045544

- Difficulty date: April 16, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,736 hours, 29,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53372613211
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR RETRACT ACTUATOR UPPER AFT FITTING WORN ALLOWING THE BUSHING TO MIGRATE BETWEEN FR 42 AND FR 43 AT KEEL BEAM RIB W10.  REPLACED FITTING PER EA 365943.
